BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2007 Volume 18 >

Please use this identifier to cite or link to this item:

Title: Joint Densities of Correlation Coefficients for Samples from Multivariate Standard Normal Distribution
Authors: Veleva, Evelina
Keywords: Multivariate normal distribution
sample correlation
conditional independence
Issue Date: 2007
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 18, No 1, (2007), 379p-386p
Abstract: We consider the joint distribution of the correlation coefficients for samples from multivariate standard normal distribution. Some marginal densities are obtained. Independence and conditional independence between sets of sample correlation coefficients are established.
Description: 2000 Mathematics Subject Classification: 62H10.
ISSN: 0204-9805
Appears in Collections:2007 Volume 18

Files in This Item:

File Description SizeFormat
Pliska-18-2007-379-386.pdf1.08 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License